# SDR CA031118003

- Difficulty date: November 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3251 · Steering Unit
- Part: Casting
- Condition: Broken
- Location: Yoke
- Component: Yoke
- Component part number: 3811070101
- Stage of operation: LD
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE AIRCRAFT FELT A SHIMMY VIBRATION.  AT THE GATE THE PILOT NOTICED A BROKEN PIECE MISSING OFF THE NOSE STEERING COLLAR YOKE ASSY. AFTER INVESTIGATION THE PART INSTALLED IS PRE SB32-099 WHICH CALLS FOR REGULAR INSPECTION DUE TO THAT SAME REASON AS NAMED ABOVE. AT THIS MOMENT THIS IS NOT A MANDATORY SB OR AD.  WE WILL BE IMPLEMENTING THE SB WITH THE NEW PN 3931074101 AS PART OF OUR FLEET RELIABILITY PROGRAM.
